... was first on the shot, but switched after the first 3 months. I was then switched to Ortho-tri-cyclen-LO. I had no problems what so ever. However 2 months ago my insurance company switched me to the generic brand of ortho tri cyclen LO. This is my second month on this pill, i have about 5 more days until my placebo pills and I started spotting 3 days ago. It is a dark brown discharge to the point that I have to wear a pad and red like period blood when I wipe. I AM FREAKING OUT! Is it possible I could be pregnant? I take my pill on time everyday. However, I took one pill about 15-30 minutes late one day. My boyfriend and I had unprotected sex for the first few minutes, after about a minute he pulled out because he could feel it coming and ejaculated a little, so we put a condom on. He never ejaculated inside me, and he always pulls out even when we are wearing a condom. I am 19 years old and very scared... PLEASE HELP!!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2013 • 1 answer
Posted 11 Dec 2013 • 1 answer
Posted 28 Sep 2014 • 3 answers
Posted 18 Sep 2015 • 1 answer
Posted 13 Nov 2015 • 1 answer